MAUDE Adverse Event Report: DEPUY MITEK LLC US ASSEMBLY, 2.8MMX23MMX7.5" MODULAR DRIVER; SURGICAL SCREWDRIVER, REUSABLE

DEPUY MITEK LLC US ASSEMBLY, 2.8MMX23MMX7.5" MODULAR DRIVER; SURGICAL SCREWDRIVER, REUSABLE
Catalog Number 219960
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/17/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If additional information should become available, a supplemental medwatch will be submitted accordingly.Udi: (b)(4).The lot number is currently unavailable.The complaint device is not being returned, therefore is unavailable for a physical evaluation.Furthermore, no lot numbers were supplied which precludes conducting a batch history review or a lot specific search in the complaints handling system.Therefore, we cannot determine what caused the user to experience the reported event; we cannot discern a root cause for the reported failure mode.At this point in time, no corrective action is required and no further action is warranted.This file will remain receptive to any potential forthcoming information received that is pertinent and germane to this issue.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.This report is being filed from the etq complaint management system as required under mitek's corrective and preventative actions (capa) to file usa fda mdr missed malfunctions.
 
Event or Problem Description
It was reported by the sales rep that during an anterior cruciate ligament acl procedure, the tip of their assembly 2.8mm x 23mm x 7.5" modular driver broken when removing from the tray.The sales rep confirmed that the device broke before used on the patient and that nothing broke in the patient.The sales rep reported that the surgeon completed the procedure with another like device with no patient consequences or delays.The sales rep could not provide a lot number for the device.The sales rep stated that the device was discarded.There was patient involvement reported.There were no injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch report will be submitted accordingly.

Brand Name
ASSEMBLY, 2.8MMX23MMX7.5" MODULAR DRIVER
Common Device Name
SURGICAL SCREWDRIVER, REUSABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key8266512
Report Number1221934-2019-56075
Device Sequence Number2370132
Product Code LXH
UDI-Device Identifier10886705020249
UDI-Public10886705020249
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/17/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number219960
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/17/2016
Initial Report FDA Received Date01/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1